# SDR ASOA2013032903282

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 25,711 hours, 23,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
